# SDR CALA2017101303615

- Difficulty date: October 13, 2017
- Submitted: October 13, 2017
- Operation: Air carrier
- Aircraft: N844UA
- Make and model: Airbus A319-131
- Aircraft serial: 1581
- Aircraft time: 52,411 hours, 22,395 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Breaker
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHEN PERFORMING A EMERGENCY LIGHT TEST, 'EPSU INT LOAD FWD L, AND EPSU BATTERY EMER R FAULTS GENERATED.  RESET EMERGENCY LIGHTING TEST CIRCUIT BREAKERS AT 49 AND 121 VU PANEL, OPS TESTED OK.
